# SDR DHLA201000009

- Difficulty date: April 9, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,142 hours, 33,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT FS 25.25 AND LONGERON 33R .  ACCOMPLISHED MAJOR REPAIR TO FUSE SKIN, FS 24.0 TO 70.0, L33R TO L36R IAW EVA D853-00327 & DWG D85300327-001-D. SEE NR 00007 FOR REPAIR DETAILS. REV IR DATED 4/8/10, DWG NO D85300327-001-D REV IR DATED 4/12/10.  REFERENCE 8110-3 DATED 4/12/10 FOR REPAIR DESIGN APPROVAL.  AIRCRAFT WAS GROUNDED
